Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Magomedov, Abdulkarim Magomedovich

Statistics Math-Net.Ru
Total publications: 29
Scientific articles: 28

Number of views:
This page:1327
Abstract pages:4476
Full texts:1922
References:533
Professor
Doctor of physico-mathematical sciences (2011)
Speciality: 01.01.09 (Discrete mathematics and mathematical cybernetics)
Birth date: 1.11.1950
E-mail:
Keywords: Consequences schedule, interval coloring, bipartite graph.
UDC: 519.1, 519.8, 519.618

Subject:

Shedule theory, Graph theory, Combinatorial analysis, Computer graphics.


http://www.mathnet.ru/eng/person32214
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2019
1. A. M. Magomedov, S. Lawrencenko, “Some aspects of familiarization with binomial coefficients”, Daghestan Electronic Mathematical Reports, 2019, 11,  49–53  mathnet
2. A. M. Magomedov, T. A. Magomedov, S. A. Lawrencenko, “Mutually-recursive formulas for enumerating partitions of the rectangle”, Prikl. Diskr. Mat., 2019, 46,  108–121  mathnet
2018
3. A. M. Magomedov, S. Lawrencenko, “Automation of the creation of test units by programming language”, Daghestan Electronic Mathematical Reports, 2018, 9,  76–80  mathnet
4. A. M. Magomedov, “Piecewise continuous paths in the task of building and optimizing schedules”, Informatsionnye Tekhnologii i Vychslitel'nye Sistemy, 2018, 1,  78–84  mathnet  elib
2016
5. A. M. Magomedov, “Algorithm for coloring edges of a simple graph”, Daghestan Electronic Mathematical Reports, 2016, 6,  25–30  mathnet  elib
6. A. M. Magomedov, “Search elimination of bipartite graphs on 15 vertices”, Daghestan Electronic Mathematical Reports, 2016, 5,  20–24  mathnet  elib
7. A. M. Magomedov, T. A. Magomedov, “Successive partition of edges of bipartite graph into matchings”, Diskr. Mat., 28:1 (2016),  78–86  mathnet  mathscinet  elib; Discrete Math. Appl., 26:6 (2016), 347–353  isi  scopus
8. A. M. Magomedov, “The coloring of special kind bipartite graphs”, Meždunar. nauč.-issled. žurn., 2016, 9-2(51),  128–131  mathnet
9. A. M. Magomedov, “Chain structures in schedules tasks”, Prikl. Diskr. Mat., 2016, 3(33),  67–77  mathnet
2015
10. A. M. Magomedov, T. A. Magomedov, “Edge-vertex incident matchings in scheduling”, Prikl. Diskr. Mat., 2015, 1(27),  92–95  mathnet
2014
11. A. M. Magomedov, “Continuous participation of objects in the schedule with the prescribed operations”, Daghestan Electronic Mathematical Reports, 2014, 2,  68–74  mathnet  elib
12. A. M. Magomedov, “Bipartite ${(6,3)}_6$-biregular graphs which do not allow interval coloring”, Daghestan Electronic Mathematical Reports, 2014, 1,  71–78  mathnet  elib
13. A. M. Magomedov, “Reduction enumeration of bipartite graphs”, Meždunar. nauč.-issled. žurn., 2014, 3(22),  11–12  mathnet
2013
14. A. M. Magomedov, T. A. Magomedov, “Application of an Algorithm for Calculating the Maximum Density Subgraph to the Schedule Optimization Problem”, Mat. Zametki, 93:2 (2013),  313–315  mathnet  mathscinet  zmath  elib; Math. Notes, 93:2 (2013), 340–342  isi  elib  scopus
2012
15. A. M. Magomedov, “A continuous timetable with $m$, $m-2$, or $2$ instructor's class hours”, Diskr. Mat., 24:2 (2012),  37–45  mathnet  mathscinet  elib; Discrete Math. Appl., 22:3 (2012), 261–271  elib  scopus
16. A. M. Magomedov, “On interval edge $\Delta$-colouring”, Prikl. Diskr. Mat. Suppl., 2012, 5,  94–95  mathnet
2011
17. A. M. Magomedov, “The continuous schedule with two-element instructions”, Izv. Saratov Univ. Math. Mech. Inform., 11:2 (2011),  113–119  mathnet
18. A. M. Magomedov, “Existence of a Trade-Off Factorization of a Partially $4$-Homogeneous Graph”, Mat. Zametki, 89:3 (2011),  378–383  mathnet  mathscinet; Math. Notes, 89:3 (2011), 361–365  isi  scopus
19. A. M. Magomedov, T. A. Magomedov, “Interval on one party regular edge 5-coloring of bipatite graph”, Prikl. Diskr. Mat., 2011, 3(13),  85–91  mathnet
2009
20. A. M. Magomedov, “Defragmentation of permutation tables with four columns”, Diskr. Mat., 21:4 (2009),  95–104  mathnet  mathscinet  elib; Discrete Math. Appl., 19:5 (2009), 523–532  scopus
21. A. M. Magomedov, “On the edge colouring of bipartite graphs”, Diskr. Mat., 21:2 (2009),  153–158  mathnet  mathscinet  elib; Discrete Math. Appl., 19:1 (2009), 81–87  scopus
22. A. M. Magomedov, “Condensing Timetables with Target Date Divisible by Each Instructor's Number of Teaching Hours”, Mat. Zametki, 85:1 (2009),  65–72  mathnet  mathscinet  zmath; Math. Notes, 85:1 (2009), 61–67  isi  scopus
1985
23. A. M. Magomedov, “Method of studying polymorphic transformations in melts of metals”, TVT, 23:5 (1985),  900–903  mathnet; High Temperature, 23:5 (1985), 712–715  isi
1984
24. A. M. Magomedov, “Исследование строения расплавов эвтектической системы галлий-олово”, TVT, 22:6 (1984),  1212–1214  mathnet
1979
25. A. M. Magomedov, A. T. Razakov, “Скорость ультразвука и сжимаемость сплавов цинк – кадмий”, TVT, 17:4 (1979),  728–734  mathnet
26. A. M. Magomedov, “Электросопротивление расплавов кадмий – цинк и индий – цинк”, TVT, 17:2 (1979),  323–329  mathnet
1978
27. A. M. Magomedov, “Электросопротивление расплавов $\mathrm{Zn} - \mathrm{Sn}$ и $\mathrm{Zn} - \mathrm{Bi}$”, TVT, 16:3 (1978),  526–530  mathnet
28. A. M. Magomedov, “Теплопроводность цинка, галлия и их сплавов (№ 192–78 Деп. от 12 I 1978)”, TVT, 16:2 (1978),  442  mathnet

1987
29. A. M. Magomedov, “Влияние внешних факторов равновесия на удельное сопротивление металлических расплавов (№ 7508-86 от 31.Х.1986)”, TVT, 25:1 (1987),  201  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022